Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Painful bumps inside the skull, headaches, swelling in the temple. What is causing this?

This started for me 4 days ago... headaches , if i shake my head it feels like something inside is moving, the appearence of small painful bumps on the left side of my scap/ skull which travel from back to front, soreness behind the left ear, soreness and some swelling around the temple area, little swelling to the left eye lid. DO ANYONE HAVE ANY IDEA WHAT THIS IS?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question.
The bump which your
are having on left side of skull with symptoms of headache,shaking and soreness..The bump has spread to addjoining area.Most probably this bump could be an abscess secondary to infection of hair follicle what is called as boil.Consult a general surgeon who may examine you to determine what exctly this bump is.You may need incision draainage of abscess alomg with antibiotics and pain killer.
Hope this answeress your question.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor